Free Shipping + Returns on every single order!

    Loratadine 10 mg | Non-Drowsy Antihistamine | 300 Count Tablets
    Loratadine 10 mg | Non-Drowsy Antihistamine | 300 Count Tablets
    Loratadine 10 mg | Non-Drowsy Antihistamine | 300 Count Tablets
    Loratadine 10 mg | Non-Drowsy Antihistamine | 300 Count Tablets

    Loratadine 10 mg | Non-Drowsy Antihistamine | 300 Count Tablets

    AUROHEALTH

    Regular price $19.95 $17.95 Sale

    - +
    • Aurohealth Non-Drowsy Antihistamine | Loratadine 10mg | 300 Count Tablets
    • Compare to the active ingredient in Claritin
    • Contains active ingredient Loratadine that blocks the action of histamine - a natural compound in the body that causes allergic reactions.
    • Relieves symptoms due to hay fever and other upper respiratory allergies such as runny nose, itchy and watery eyes, sneezing, and itching of the nose and/or throat.
    • Provides all day allergy relief the most common allergy symptoms.


    Thoughtfully formulated with Loratadine, an antihistamine that blocks the action of   histamine - a natural compound in the body that relieves runny nose, sneezing, plus itchy throat, nose, and watery eyes—so enjoy the seasons and feel yourself again!


    Thoughtfully formulated with Loratadine, an antihistamine that blocks the action of histamine - a natural compound in the body that relieves runny nose, sneezing, plus itchy throat, nose, and watery eyes—so enjoy the seasons and feel yourself again!

    LORATADINE 10 mg/1

    LACTOSE MONOHYDRATE MAGNESIUM STEARATE STARCH, CORN SODIUM STARCH GLYCOLATE TYPE A POTATO

    Do not use if you have ever had an allergic reaction to this product or any of its ingredients.

    Thoughtfully formulated with Loratadine, an antihistamine that blocks the action of histamine - a natural compound in the body that relieves runny nose, sneezing, plus itchy throat, nose, and watery eyes—so enjoy the seasons and feel yourself again!

    LORATADINE 10 mg/1

    LACTOSE MONOHYDRATE MAGNESIUM STEARATE STARCH, CORN SODIUM STARCH GLYCOLATE TYPE A POTATO

    Do not use if you have ever had an allergic reaction to this product or any of its ingredients.

    Reviews